# SDR TWAA0017108

- Difficulty date: October 25, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND REPAIR TO FLOOR MEMBRANE NEEDED REPLACEMENT AT STA 205, RBL 0 TO 20.  REMOVED OLD MEMBRANE.  MANUFACTURED NEW PER 6-70-01.  INSTALLED PER 53-01, PAGE 18.
